# SDR NACA201410260016

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP CAP OF FLOORBEAM AT STA328, RBL45 WAS FOUND BEYOND LIMITS IAW REV 104, SRM CHAPTER 51-10-02, PARA 14.  REPLACED TOP CAP IAW SRM REV 104, CHAPTER 53-10-51, REPAIR 5 AND CHAPTER 51-40-02, REF MCO: 0001002513, WO 1321026.
